# SDR SWIA20250528007

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N832SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15455
- Aircraft time: 11,425 hours, 10,891 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT WING FUEL LEAKING AFTER TAKING OFF.  IT STOPPED AFTER LOSING ABOUT 1,500LBS. (FLIGHT 4055)  INSPECTED LEFT WING FOR FUEL LEAK AND INITIALLY FOUND FUEL ON THE UNDERSIDE OF THE WING AROUND THE MAIN TANK RELIEF VALVE. DURING OPS CHECK OF THE VALVE FOUND VALVE HAD STUCK OPEN AND VALVE IMMEDIATELY CLOSED WHEN TOUCHED. PERFORMED OPS CHECK OF VALVE IN REFERENCE TO AMM 28-12-06 AND VALVE OPERATES NORMALLY. AFTER A/C WAS FUELED, CHECK OPERATION OF LH MAIN TANK RELIEF VALVE AGAIN WITH NO DEFECTS NOTED. CLEANED UNDERSIDE OF LEFT WING OF RESIDUAL FUEL AND INSPECTED FOR LEAKAGE IAW AMM 28-11-00, NO LEAKS NOTED. PERFORMED DETAILED INSPECTION OF THE LH WING FUEL TANK FUEL FILLER CAP IAW AMM 28-11-16, NO LEAKS OR DEFECTS NOTED. PERFORMED TROUBLESHOOTING OF FUEL LEAKING FROM LH MAIN TANK RELIEF VALVE IAW FIM 28-12-00, NO DEFECTS NOTED, NO FAULTS FOUND ON THE REFUEL/DEFUEL PANEL, NO RELATED FAULTS FOUND IN THE MDC AND FUEL SYSTEM SELF TEST PASSES.
